# SDR 01FDEA00138

- Difficulty date: February 17, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Tank
- Condition: Flamed Out
- Location: #2 Engine
- Stage of operation: UK
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

01-051  #2 ENG FLAMED OUT ABOUT 1 PLUS 15 MIN OUT OF LAX.  #2 TANK WAS FUELED TO KNOW QTY DUE TO INOP FUEL IND THE ENG WAS RESTART WITH FUEL CROSSFEED. FUEL SLIP RECK AND SHOW RELEASE FUEL HOWEVER #2 WAS UNDERFUELED BY 20,000 #.  THE FUEL CREW DEBRIEF- #2 TANK RAN DRY CAUSING FLAMEOUT.  NO MAINT ACTION REQD INF NOTED.  **  S/D  **  COMING
